# SDR CNQR01152013

- Difficulty date: January 13, 2013
- Submitted: January 15, 2013
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N610GD
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600547
- Aircraft time: 2,253 hours, 2,447 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65415202
- Part serial: CSFK013
- Condition: Binding
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT WHEN HANDLE WAS SELECTED UP, 3 GREEN AND RED INDICATION FOR GEAR.  RECEIVED ANTI-SKID FAIL AMBER, PRESSURIZATION INOP, TRANSPONDER INOPERATIVE AND NO HYD PRESSURE LIGHT.  FOUND THE RT OLEO/STRUT NOT FULLY EXTENDING TO ACTUATE THE SQUAT SWITCH.  A RENTAL STRUT WAS INSTALLED. SQUAT SWITCH AND LANDING GEAR OPS CHECK GOOD.
